MAUDE Adverse Event Report: EXACTECH, INC. ACTIVITE TRLNT CRC INSRT SIZE 1.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ACTIVITE TRLNT CRC INSRT SIZE 1.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-024-51-1513
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 02-029-90-4300 - sterile packed short headed pin (b)(6), 201-78-88 - 4" drill bit, mod.Hex 2-pk (b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk (b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk (b)(6), 02-022-45-9999 - fit tray revision add, 02-020-13-0310 - truliant cr cem fem cr cem right sz 1 (b)(6), 02-022-45-1515 - truliant tib fit tray cem sz 1.5f / 1.5t (b)(6), 02-023-07-0029 - activite trlnt adv pat 29mm (b)(6).
 
Event or Problem Description
It was reported that this female patient's right knee was revised approximately 2 months post op.The patient was brought back for a right knee irrigation and debridement and poly swap.The poly liner was removed with the help of an osteotome.After irrigation and debridement was finished a new 1.5 13mm crc was implanted with 20cc intersep.Patient was last known to be in stable condition following the event.Product not returning: item was discarded.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The reason for the reported revision cannot be confirmed from the information provided but may be due to wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ACTIVITE TRLNT CRC INSRT SIZE 1.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20241190
Report Number1038671-2024-03570
Device Sequence Number8090307
Product Code JWH
UDI-Device Identifier10885862600714
UDI-Public10885862600714
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-024-51-1513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale